# SDR SWAA041116

- Difficulty date: April 20, 2004
- Submitted: April 28, 2004
- Operation: Air carrier
- Aircraft: N682SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23496
- Aircraft time: 57,740 hours, 43,027 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Card
- Part number: 806007
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF AND MOVING GEAR LEVER TO OFF POSITION BOTH RED AND RT MLG LIGHT ILLUMINATED.  MOVED GEAR LEVER TO UP THEN OFF, LIGHTS EXTINGUISHED.  REMOVED AND REPLACED RT MLG DOWNLOCK LOGIC CARD, ADJUSTED UPLOCK SENSOR, PER MM.
